# SDR AALA201910249018

- Difficulty date: October 21, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 54,177 hours, 22,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496377
- Condition: Cracked
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: LH TRANSITION PANEL HAS CRACK AT FASTENER HOLE (AROUND RIVET HEAD) AT BS727D, S25L. REMOVED AND REPLACED TRANSITION PANEL IAW SRM 53-00-53-2R.
